EconPapers    
Economics at your fingertips  
 

- EQUILIBRIUM UNIQUENESS IN OLIGOPOLY GAMES WITH STRATEGIC COMPLEMENTS

Martin Peitz

Working Papers. Serie AD from Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie)

Abstract: I show the uniqueness of equilibrium for a class of oligopoly models with strategic complements.Product differentiation models are considered in which the contraction mapping theorem cannotnecessarily be applied.

Keywords: strategic complements; oligopoly; product differentiation (search for similar items in EconPapers)
JEL-codes: D43 (search for similar items in EconPapers)
Pages: 8 pages
Date: 1999-12
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Published by Ivie

Downloads: (external link)
http://www.ivie.es/downloads/docs/wpasad/wpasad-1999-23.pdf Fisrt version / Primera version, 1999 (application/pdf)

Related works:
Journal Article: Equilibrium uniqueness in oligopoly games with strategic complements (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ivi:wpasad:1999-23

Access Statistics for this paper

More papers in Working Papers. Serie AD from Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie) Contact information at EDIRC.
Bibliographic data for series maintained by Departamento de Edición ().

 
Page updated 2025-03-19
Handle: RePEc:ivi:wpasad:1999-23